# SDR HALA9800395

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - FLT 23 - ON TAKEOFF, A/S FAIL MORE THAN 30 KNOTS DIFFERENCE ON AIRSPEED INDICATORS DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 110 KTS IAS ON CAPTAIN A/S IND.  REPLACED IAS AND PERFORMED ALL M/M TESTS.  SYSTEM OPS CHECK NORMAL.  IAS WAS F/O'S POSITION.  (M)
